# SDR AALA20170317008

- Difficulty date: March 17, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737823
- Aircraft serial: 29570
- Aircraft time: 24,991 hours, 9,798 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  LEFT HORIZONTAL STABILIZER LOWER INSPAR SKIN CRACKED BETWEEN STABILIZER STATIONS 111 AND 112.  REPAIRED IAW SRM 55-10-01-2R-11.
